# SDR DALA1517100992

- Difficulty date: October 17, 2014
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 59,018 hours, 42,450 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Lav Service
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE AFT LAV SERVICE DOOR SURROUND DOUBLER CORRODED, BS 1307 REPAIRED IAW ERA 529789-14.
